# SDR AALA202507087237

- Difficulty date: June 22, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 68,288 hours, 28,709 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switchpack
- Part number: 254A115016
- Part serial: 2934
- Condition: Faulted
- Location: Zone 200
- Part time: 4,448 hours, 2,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT ITEM: AUTO BRAKE DISARM ILLUMINATED REPATED 3 TIMES NOW.  REMOVED AND REPLACED LEFT HAND (AALA202506236130) AND RIGHT HAND (AALA202507087237) (ATSP)-AUTOTHROTTLE SWTCHPACK ASSEMBLY. PER MCM# 08L11276002 AND MCM# 08L11276001.
